# SDR SWAA2025093006498

- Difficulty date: August 20, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 56,758 hours, 34,420 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED ON RT HORIZONTAL PRESSURE DECK WEB EDGE OF STIFFENER BS 663+10, RBL 41.5,  L: 0.4'.  INSTALLED A REPAIRBS 663- BS 706; RBL 24.5- RBL 45. WL 204 IAW SRM 53-40-51-2R-2, REPAIR 2, FIGURE 202.
